# SDR FDEA201101140172

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57244219209
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD OF RIB 23 FOUND L/E RIB CRACKED AT TWO LOCATIONS.  CRACKED RIB AT RT WING OUTBOARD OF RIB 23 LEADING EDGE, REMOVED AND REPLACED PER SRM 51-40-21 REVISION 19.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100 REVISION 111.
